# SDR USAA051532

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 64,753 hours, 64,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N852252
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 1380-1440 AFT CARGO DOOR CUTOUT TORQUE BOX UPPER CAP.  PART REPLACED PER SRM 51-40-02. 53-60-15; CORROSION LEVEL 1; TASK NR C53-155-02, DEFECT SIZE: 2.0"L X 1.5"W X .030"D.
